MathSciNet Relay Station
MathSciNet bibliographic data
MR140684 (25 #4099) 30.47
Gehring, F. W.; Väisälä, Jussi On the geometric defintion for quasiconformal mappings. Comment. Math. Helv. 36 1961 19–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement